Geometry & Topology
- Geom. Topol.
- Volume 17, Number 5 (2013), 2513-2593.
Commuting tuples in reductive groups and their maximal compact subgroups
Let be a reductive algebraic group and a maximal compact subgroup. We consider the representation spaces and with the topology induced from an embedding into and , respectively. The goal of this paper is to prove that is a strong deformation retract of .
Geom. Topol., Volume 17, Number 5 (2013), 2513-2593.
Received: 7 June 2012
Accepted: 5 May 2013
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pettet, Alexandra; Souto, Juan. Commuting tuples in reductive groups and their maximal compact subgroups. Geom. Topol. 17 (2013), no. 5, 2513--2593. doi:10.2140/gt.2013.17.2513. https://projecteuclid.org/euclid.gt/1513732683